I get migrane whenever I sit before a computer screen for long time. Please suggest a medication for getting rid of this.
Like the answers? Chat privately with the doctor of your choice
Get yourself checked for eye , ENT , neck ( cervical ) problem. Meanwhile try stretching neck and back ( carefully and slowly) once in an hour. Make sure ur system is positioned properly and not too low.You can visit an MD homeopathy who can deal with any of these problems after diagnosing correctly.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.